# SDR CALA2015060493854

- Difficulty date: June 1, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 43,844 hours, 18,224 cycles
- Engine: Iae V2522A5
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF ELEC ESSENTIAL POWER BUSS ON CLIMB OUT.  REPLACED 15XE CONTACTOR IAW WD 24-24-06 AS PRECAUTION IAW AMM 24-24-55-401.  WIRES CHECKED IAW TSM 24-50-00-810-814-A & BOTH 15XC ,16XC RELAYS REPLACED.
